Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 192, NWS Fort Worth, TX

June 18, 2007Fannin County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 1:43 PM CDT for Fannin County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2007, 1:43 PM CDT (18:43 UTC)
Expired
Jun 18, 2007, 4:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Fannin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 181846
FFWFWD
TXC147-182145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 445 PM CDT

* AT 142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM A THUNDERSTORM MOVING INTO FANNIN COUNTY FROM 
BRYAN COUNTY OKLAHOMA. THIS STORM MAY PRODUCE 1 TO 3 INCHES OF RAIN 
AND CAUSE FLOODING OF ROADS...CREEKS...AND STREAMS.

* THE STORM PRODUCING VERY HEAVY RAIN WILL AFFECT AREAS INCLUDING 
BONHAM...WHITEWRIGHT...AND HONEY GROVE.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE 
ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN 
AROUND... DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3334 9638 3342 9586 3348 9585 3384 9584
      3374 9638

$$

SCHULTZ
3 follow-up statements
000 
WGUS74 KFWD 181941
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT MON JUN 18 2007

TXC147-182145-
FANNIN TX-
239 PM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
FANNIN COUNTY...

AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER FANNIN COUNTY. 
CALLS TO LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS DO NOT 
INDICATE ANY SIGNIFICANT FLOODING AT THIS TIME...BUT HEAVY RAIN WILL 
CONTINUE ACROSS THE COUNTY FOR THE NEXT HOUR...AND MAY RAPIDLY CAUSE 
FLOODING OF LOW LYING STREETS...CREEKS...AND STREAMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HONEY 
GROVE...ECTOR...DODD CITY AND BONHAM.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3334 9638 3342 9586 3348 9585 3384 9584
      3374 9638

$$

SCHULTZ
000 
WGUS74 KFWD 182023
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT MON JUN 18 2007

TXC147-182145-
FANNIN TX-
321 PM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
FANNIN COUNTY...

AT 317 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE MOVING 
INTO EASTERN FANNIN COUNTY. FLOODING OF ROADWAYS...CREEKS...AND 
STREAMS WILL REMAIN POSSIBLE THROUGH 445 PM ACROSS AREAS OF EASTERN 
FANNIN COUNTY...INCLUDING HIGHWAY 82 EAST OF BONHAM...AND AREAS 
ALONG AND SURROUNDING FM 100 FROM NEWT...TO HONEY GROVE...TO LADONIA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3334 9638 3342 9586 3348 9585 3384 9584
      3374 9638

$$

SCHULTZ
000 
WGUS74 KFWD 182103
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT MON JUN 18 2007

TXC147-182112-
FANNIN TX-
402 PM CDT MON JUN 18 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FANNIN COUNTY...

THE HEAVY RAIN HAS ENDED ACROSS FANNIN COUNTY. CALLS TO LAW 
ENFORCEMENT INDICATE SIGNIFICANT FLOODING HAS NOT OCCURRED. 
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3334 9638 3342 9586 3348 9585 3384 9584
      3374 9638

$$

SCHULTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:50 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 18, 12:50 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1250 PM CDT MON JUN 18 2007

.AVIATION...
SOMEWHAT UNCERTAIN FORECAST...BUT BELIEVE THAT VFR SHOULD PREVAIL AT
TAF SITES THROUGH THE EVENING. SOME MVFR CIGS TOMORROW MORNING FOR
DAL/DFW/ACT WHERE MOISTURE DEPTH MAY BE DEEP ENOUGH...AS IT LOOKS A
LITTLE TOO THIN AT FTW/AFW FOR INCLUSION. CONVECTION CHANCES THIS
AFTERNOON SHOULD REMAIN EAST OF THE TAF SITES...BUT INCLUDED VCSH
AND CB FOR DAL WHERE OUTFLOW BOUNDARY IS IN CLOSE PROXIMITY.  THERE
IS ALSO A CHANCE OF CONVECTION DEVELOPING THIS AFTERNOON IN THE
NORTHWEST...WHERE AIRMASS WILL BECOME UNSTABLE AND UNCAPPED.  MODELS
SEEM TO SUGGEST SUBSIDENCE WILL WIN OUT BEHIND THE DEPARTING
SHORTWAVE BUT WILL HAVE TO MONITOR THIS POSSIBILITY. OTHERWISE SOUTH
WINDS TO CONTINUE 10-16KT THROUGH THE NEXT DAY.

TR.92

&&

.UPDATE...
1210 PM CDT

TORNADO WATCH ALLOWED TO EXPIRE. AS SIGNIFICANT RAINS HAVE COME TO
AN END...FLASH FLOOD WATCH WILL BE REPLACED WITH FLOOD WATCH TO
ADDRESS ONGOING FLOODING AND LINGERING DRAINAGE ISSUES. RIVERS...
CREEKS...AND STREAMS WILL REMAIN SWOLLEN AND EXTREMELY DANGEROUS.
THE FLOOD THREAT IS EXPECTED TO DIMINISH LATER THIS AFTERNOON...
AND THE WATCH WILL EXPIRE AT 4 PM.

UPPER LOW...NOW MORE OF AN OPEN TROUGH...WILL CONTINUE MOVING
EAST...GRADUALLY REDUCING PRECIPITATION CHANCES. WITH NUMEROUS
RESIDUAL BOUNDARIES REMAINING...AND SUNSHINE NOW WARMING A WEAKLY
CAPPED BOUNDARY LAYER...SOME REDEVELOPMENT IS POSSIBLE...
ESPECIALLY IN EASTERN ZONES. THIS ACTIVITY IS EXPECTED TO BE MORE
SCATTERED...WITH ONLY ISOLATED FLOODING ISSUES. ACTIVITY IN
SOUTHERN OKLAHOMA MAY CLIP NORTHEAST PORTIONS OF THE CWA.

REDUCED HIGH TEMPS A BIT WHERE GROUNDWATER SHOULD REDUCE AFTERNOON
READINGS. (UPDATED NUMBERS BELOW.) MINOR CHANGES TO OTHER GRIDS TO
ACCOUNT FOR CURRENT TRENDS. 25

&&

.PREV DISCUSSION... /ISSUED 452 AM CDT MON JUN 18 2007/

UPDATING TO ADD TORNADO WATCH 415 TO THE NORTHEASTERN COUNTIES. /13

&&

.PREV DISCUSSION... /ISSUED 403 AM CDT MON JUN 18 2007/

A VERY SIGNIFICANT FLASH FLOOD SITUATION CONTINUES TO UNFOLD
ACROSS NORTHERN CWA THIS MORNING FROM DFW METROPLEX NORTH THROUGH
DENTON...COOKE... AND GRAYSON COUNTIES. WE WILL EXTEND THE FLASH FLOOD
WATCH THROUGH NOON FOR DENTON-COOKE COUNTIES EAST FOR CURRENT
ROUND OF THUNDERSTORMS. CONSIDERED EXTENDING WATCH FURTHER SOUTH
GIVEN A FEW CELLS ON RADAR WEST OF PALESTINE...BUT BELIEVE THESE
SHOULD REMAIN SCATTERED. HIGHEST POPS TODAY NORTHCENTRAL/NORTHEAST
WHERE UPPER TROUGH WILL PROVIDE ADDITIONAL LIFT...HOWEVER WILL
KEEP AT LEAST 20 POPS EVERYWHERE TODAY AS DIURNAL HEATING OF A
WEAKLY CAPPED ATMOSPHERE SHOULD RESULT IN SCATTERED AFTERNOON
THUNDERSTORMS...WITH ISOLATED SEVERE POTENTIAL. THUNDERSTORM
CHANCES AFTER TODAY WILL BE MAINLY ACROSS NORTH AND EAST DUE TO
DEVELOPMENT ALONG WEAK SURFACE BOUNDARY TO OUR NORTH...WITH STORMS
MOVING SOUTH OF RED RIVER DURING AFTERNOON/NIGHT TIME HOURS.
BOUNDARY FORECAST TO DROP INTO NORTH TEXAS BY MID WEEK...AND GIVEN
MODEL AGREEMENT...HAVE REFLECTED THIS IN GRIDDED/TEXT FORECASTS.
GIVEN ONGOING FLOOD/SEVERE EVENT...HAVE NOT MADE MAJOR CHANGES TO
FORECASTS LATER THIS WEEK. MAV GUIDANCE TEMPS WERE GENERALLY
FOLLOWED CLOSELY. 07/BB

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  74  92  75  89 /  40  20  20  20  10
WACO, TX              91  74  92  74  89 /  30  10  20  10  20
PARIS, TX             85  71  91  73  89 /  50  30  30  20  20
DENTON, TX            86  73  92  72  90 /  40  20  20  20  10
MCKINNEY, TX          86  73  92  71  90 /  50  20  20  20  10
DALLAS, TX            87  76  93  76  90 /  40  20  20  20  10
TERRELL, TX           89  74  93  73  90 /  50  20  20  20  20
CORSICANA, TX         90  75  91  74  89 /  40  20  30  20  30
TEMPLE, TX            91  74  91  74  89 /  20  10  20  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: TXZ092>095-103>107.

&&

92/25/06
Hazardous weather outlook, Jun 18, 12:15 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 PM CDT MON JUN 18 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1215 PM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLOOD WATCH IS IN EFFECT THROUGH 4 PM FOR AREAS NORTH AND EAST OF
A LINE FROM GAINESVILLE...TO FLOWER MOUND...TO SULPHUR SPRINGS.
RIVERS...CREEKS...AND STREAMS CONTINUE TO RISE IN SOME LOCATIONS AS
EXCESSIVE RAINFALL CONTINUES TO RUNOFF.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON ACROSS
ALL OF NORTH TEXAS.  THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND HAIL...IN ADDITION TO HEAVY RAINFALL AND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE MAINLY ACROSS
EASTERN PORTIONS OF NORTH TEXAS THROUGH THURSDAY...AND ACROSS ALL OF
NORTH TEXAS ON FRIDAY AS A WEAK COLD FRONT MOVES THROUGH THE AREA.
ON SATURDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE
EASTERN COUNTIES DURING THE AFTERNOON HOURS. THE MAIN THREAT WITH
THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT.

92

In the hours before

Local storm report, Jun 18, 8:48 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     FLASH FLOOD      SHERMAN                 33.62N  96.61W
06/18/2007                   GRAYSON            TX   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED...HIGH WATER RESCUES REPORTED
            ACROSS COUNTY
Local storm report, Jun 18, 9:49 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      GAINESVILLE             33.64N  97.15W
06/18/2007                   COOKE              TX   EMERGENCY MNGR

            WATER UP TO 4 FEET DEEP IN MUCH OF GAINESVILLE. HIGHWAY
            82 REMAINS CLOSED.
Local storm report, Jun 18, 9:51 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      9 W SHERMAN             33.62N  96.77W
06/18/2007                   GRAYSON            TX   EMERGENCY MNGR

            HIGHWAYS 377 AND 75...AND NUMEROUS OTHER ROADS REMAIN
            UNDER WATER AND CLOSED.
Local storm report, Jun 18, 10:10 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      MELISSA                 33.28N  96.58W
06/18/2007                   COLLIN             TX   PUBLIC

            2 FEET OF WATER IN FRONT YARDS
Local storm report, Jun 18, 11:07 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLASH FLOOD      GREENVILLE              33.12N  96.10W
06/18/2007                   HUNT               TX   AMATEUR RADIO

            WATER GETTING INTO CARS AT MAJORS FIELD
Local storm report, Jun 18, 12:42 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 PM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     FLASH FLOOD      POINT                   32.93N  95.87W
06/18/2007                   RAINS              TX   LAW ENFORCEMENT

            FARM ROAD 514 AND SEVERAL COUNTY ROADS FLOODED

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSpecial Weather StatementFWDComanche39 min
Jun 17, 7:13 PM CDTSpecial Weather StatementFWDLampasas32 min
Jun 17, 11:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Jun 17, 11:44 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 18, 12:02 AM CDTSevere Thunderstorm WarningFWDTarrant43 min
Jun 18, 12:15 AM CDTFlash Flood WarningFWDDenton3 hr
Jun 18, 1:28 AM CDTTornado WarningFWDDenton47 min
Jun 18, 1:35 AM CDTSpecial Weather StatementFWDTarrant25 min
Jun 18, 1:41 AM CDTSevere Thunderstorm WarningFWDTarrant21 min
Jun 18, 2:10 AM CDTSevere Thunderstorm WarningFWDDenton65 min
Jun 18, 2:14 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 2:34 AM CDTFlash Flood WarningFWDGrayson3 hr
Jun 18, 2:36 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 18, 2:44 AM CDTSpecial Weather StatementFWDGrayson61 min
Jun 18, 3:05 AM CDTFlash Flood WarningFWDDenton4 hr
Jun 18, 3:10 AM CDTSevere Thunderstorm WarningFWDDenton80 min
Jun 18, 3:56 AM CDTSpecial Weather StatementFWDCooke34 min
Jun 18, 4:01 AM CDTTornado WarningFWDCooke44 min
Jun 18, 4:40 AM CDTTornado WarningFWDDenton50 min
Jun 18, 4:53 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson67 min
Jun 18, 5:20 AM CDTFlash Flood WarningFWDCooke, Grayson4 hr
Jun 18, 6:18 AM CDTSpecial Weather StatementFWDCooke27 min
Jun 18, 6:23 AM CDTSevere Thunderstorm WarningFWDCooke67 min
Jun 18, 7:00 AM CDTSpecial Weather StatementFWDGrayson30 min
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson66 min
Jun 18, 7:41 AM CDTSpecial Weather StatementFWDMontague34 min
Jun 18, 7:52 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 7:57 AM CDTSpecial Weather StatementFWDFannin33 min
Jun 18, 8:34 AM CDTSpecial Weather StatementFWDFannin26 min
Jun 18, 9:00 AM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jun 18, 9:24 AM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Jun 18, 11:09 AM CDTFlash Flood WarningFWDHopkins, Rains3 hr
Jun 18, 11:56 AM CDTFlood WatchFWDCollin, Cooke, Delta, Denton, Fannin, Grayson and 3 more4 hr
Jun 18, 2:02 PM CDTSpecial Weather StatementFWDGrayson28 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.